# SDR C2XA04CL081

- Difficulty date: August 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,436 hours, 10,817 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 13265
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WILL NOT TURN ON.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE POSITION 6 EMERGENCY LIGHT INVERTER.  ALL OPERATIONAL CHECKS WERE GOOD.
